# SDR SIMA20120612004

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 19,667 hours, 16,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS, FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE BULB IN SOCKET, SECURED BULB AS PER MM 33-50-09.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
